On Sets of Range Uniqueness.

Elgin H. Johnston

Mathematische Zeitschrift (1983)

  • Volume: 184, page 533-548
  • ISSN: 0025-5874; 1432-1823

How to cite


Johnston, Elgin H.. "On Sets of Range Uniqueness.." Mathematische Zeitschrift 184 (1983): 533-548. <http://eudml.org/doc/173380>.

author = {Johnston, Elgin H.},
journal = {Mathematische Zeitschrift},
keywords = {set of range uniqueness},
pages = {533-548},
title = {On Sets of Range Uniqueness.},
url = {http://eudml.org/doc/173380},
volume = {184},
year = {1983},

AU - Johnston, Elgin H.
TI - On Sets of Range Uniqueness.
JO - Mathematische Zeitschrift
PY - 1983
VL - 184
SP - 533
EP - 548
KW - set of range uniqueness
UR - http://eudml.org/doc/173380
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.